# SDR HEEA978868

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2764F
- Make and model: Bell 206L-1
- Aircraft serial: 45279
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 206075186005
- Condition: Sticks
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOAD INDICATOR NEEDLE STICKS AT TOP OF RANGE.
